Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 50

1

2

3

 

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 71-94

 An Extension of Uniqueness Theorems for Meromorphic Mappings

Gerd Dethloff and Tran Van Tan

Abstract.  In this paper, we give some results on the number of meromorphic mappings of Cm into CPn under a condition on the inverse images of hyperplanes in CPn. At the same time, we give an answer for an open question posed by H. Fujimoto in 1998.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013